# SDR SIMA20130913006

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 32,952 hours, 30,010 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A12538
- Condition: Inoperative
- Location: Lt Mlg Uplock
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED JUST AFTER LEVELING AT FL 360 THEY HEARD & FELT A LOUD THUMP UNDER THE COCKPIT FLOORBOARD.  THE ACFT DID NOT GIVE ANY AN INDICATION OF A MALFUNCTION , BUT THE CREW HEARD THE THUMP AGAIN.  THE CREW DIVERTED SO THAT MX COULD INSPECT THE ACFT.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 2 PROX SWITCH ON RT MLG UPLOCK IAW AMM 32-61-01.  THE FUNCTIONAL CHECK WAS GOOD IAW AMM 32-63-05.  THE ACFT WAS RETURNED TO SERVICE.
